7:58 am – I have my tea, my Danish, a comfy seat, knitting, and a pile of books. I am starting with Plight of the Living dead in hour one.
9am – I started from page 108, and now on 152. 44 pages read, with 56 left to go. I highly recommend this book. The author passes on interesting information with tongue firmly planted in cheek.
10am – I’m now at page 192. 40 more pages down, 26 left to go. Then on to finishing A People’s History of the Vampire Uprising.
11am – Plight of the Living Dead is finished, and starting from page 138 of A People’s History of the Vampire Uprising, I read 10 pages for 36 pages this hour. 3 hours Dow, 120 words read. Oh, and one broken plate. Oops.
12pm – 50 pages of Vampire Uprising read, with 120 to go. I will definitely finish this one today, which is good, since it’s almost due back to the library.
1pm – another 32 pages read, along with a bit of literary candy (aka fanfic). The cough leftover from my cold last week is coming on, though, and my eyes are tired, so I’m going to dose myself and go to bed with and audiobook for a while. After that it will be time to take my Kobo out to a restaurant for a late lunch/early dinner.
3pm – 2 hours, which includes 1:46 of the audiobook An Unwanted Guest, and a tiny nap. Definitely time to go find food.
5pm – Orp. I am stuffed. I read some more fluff while eating, and then dived into Ike’s Mystery Man (a biography) for 11 pages. Nonfiction tends to read slower for me.
6pm – 17 more pages in Ike’s Mystery Man. Eisenhower has just been elected.
7pm – Another 12 pages in Ike, then back to the Vampire Uprising for 28 pages (paper works better when taking a hot bath. I do want to finish this one off, since I have 60 pages left.
8pm – 32 pages of Vampire Uprising. 28 pages left. After that, more Ike, followed by finishing An Unexpected Guest.
9pm – Vampire Uprising is finished, and I listened to 38 minutes of An Unexpected Guest. There’s just over 2 hours left, less at 1.8 speed. I plan to finish that before bed.
10pm – Another 1:46 listened to in An Unexpected Guest. Only 29 minutes left.
11pm – An Unexpected Guest is finished, and I listened to just over an hour of Hallowe’en Party by Agatha Christie. It’s one of the last Hercule Poirot novels, published in 1969. I thought the theme was appropriate for the season.
However, I am reaching the end of my ability to concentrate, so I’m going to bed, with the alarm going off early enough to do so last reading in the morning. Still, if you convert audiobook time to pages, I have passed 500 pages of reading today. Not bad for a Readathon. Plus three books that were in progress are now complete.
8am – well, I overslept the alarm, but did listen to a bit more of Hallowe’en Party before the end gun went off (metaphorically, of course). Another hour of the book listened to.
So, Plight of the Living Dead finished – 110 pages
A People’s History of the Vampire Uprising finished – 180 pages
Ike’s Mystery Man continued – 40 pages
An Unexpected Guest audiobook finished – 4:35
Hallowe’en Party audiobook started – 1:54